標題: A STRUCTURED DOUBLING ALGORITHM FOR DISCRETE-TIME ALGEBRAIC RICCATI EQUATIONS WITH SINGULAR CONTROL WEIGHTING MATRICES
作者: Chiang, Chun-Yueh
Fan, Hung-Yuan
Lin, Wen-Wei
應用數學系
Department of Applied Mathematics
關鍵字: Algebraic Riccati equation;Invariant subspace;Structured doubling algorithm;Singular
公開日期: 1-Jun-2010
摘要: In this paper we propose a structured doubling algorithm for solving discrete-time algebraic Riccati equations without the invertibility of control weighting matrices. In addition, we prove that the convergence of the SDA algorithm is linear with ratio less than or equal 1/2 when all unimodular eigenvalues of the closed-loop matrix are semi-simple. Numerical examples are shown to illustrate the feasibility and efficiency of the proposed algorithm.
URI: http://hdl.handle.net/11536/5363
ISSN: 1027-5487
期刊: TAIWANESE JOURNAL OF MATHEMATICS
Volume: 14
Issue: 3A
起始頁: 933
結束頁: 954
Appears in Collections:Articles